phone +7 (3412) 91 60 92

Archive of Issues

Russia Izhevsk
Section Mathematics
Title Necessary and sufficient conditions of the subcriticality for linear control systems
Author(-s) Lukyanov V.V.a
Affiliations Udmurt State Universitya
Abstract A linear control system with continuous coefficients is considered. We obtain a sufficient condition of the subcriticality for such system. The necessary condition of the subcriticality for a linear time-invariant system is obtained. The link between subcritical linear systems and completely controllable linear systems is studied. It is proved that a linear system is completely controllable on closed interval if the system is subcritical at some point in the interior of this interval. It is proved that a completely controllable linear time-invariant system with one-dimensional control is subcritical.
Keywords linear control systems, subcritical systems, conditions of subcriticality
UDC 517.977
MSC 34H05
DOI 10.20537/vm130410
Received 30 October 2013
Language Russian
Citation Lukyanov V.V. Necessary and sufficient conditions of the subcriticality for linear control systems, Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp'yuternye Nauki, 2013, issue 4, pp. 100-108.
  1. Lukyanov V.V. Two-dimensional T-systems of functions and their application for research of time optimal linear nonstationary control systems, Vestn. Udmurt. Univ. Mat. Mekh. Komp'yut. Nauki, 2009, no. 1, pp. 101-130.
  2. Nikolaev S.F., Tonkov E.L. The structure of the controllability set of a linear subcritical system, Differ. Uravn., 1999, vol. 35, no. 1, pp. 107-115.
  3. Krasovskii N.N. Teoriya upravleniya dvizheniem (Theory of motion control), Moscow: Nauka, 1968, 476 p.
Full text
<< Previous article
Next article >>